# SDR AALA201706249010

- Difficulty date: June 21, 2017
- Submitted: June 24, 2017
- Operation: Air carrier
- Aircraft: N968NN
- Make and model: Boeing 737823
- Aircraft serial: 33241
- Aircraft time: 7,177 hours, 2,627 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED. R1 DOOR EXIT LENS MISSING BESIDE TRASH CAN DOOR. INSTALLED LENS ON LIGHT ASSY AT R1 DOOR BESIDE TRASH CAN DOOR IAW AMM 33-51-01.
